Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Stopped using Nuvaring, late for period, sharp pains, cramping, urinating more frequently, HPT negative. Pregnant?

I am 21 years old and I recently stopped using Nuvaring after being on it since Jan. of 2013. I had my last period on the Nuvaring on March 9th. I am now 5 days late for my period. I have had sharp pains and a bit of cramping. I had sore nipples for 2 days. And I have noticed that I am eating a lot more now and urinating more frequently. I took two home pregnancy test when I was two days late and they were both negative. Could I be pregnant?
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for your query.
The chances of pregnancy have always been there with unprotected sexual intercourse.In your case you are not on any type of contraception so chances of pregnancy may be there.
The urine test may be negative because its done on 2nd day,so wait for a week if period does not occur done repeat urine test and you should consult a gynecologist for blood test and ultrasonography for confirmation of pregnancy.
Take care.
Answered: Mon, 13 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor